# SDR 6CBA20131021127

- Difficulty date: October 21, 2013
- Submitted: October 29, 2013
- Operation: Air carrier
- Aircraft: N656AF
- Make and model: Pilats PC1245
- Aircraft serial: 656
- Aircraft time: 6,279 hours, 5,988 cycles
- Engine: Pwa PT6A67B
- Engine time: 6,161 hours, 5,884 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Lt Wing Te Flap
- Component: Flap Assy, Pilats
- Component part number: 5575012003
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FLAP SKIN DAMAGED.  THE INNER SKIN PANEL WAS REPLACED WITH A FACTORY NEW PANEL IAW SRM 12-A-51-40-03-00A-041A-A.
